# SDR 98ZZZX3117

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94LG
- Make and model: Snias AS350B2
- Aircraft serial: 2728
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 704A33633116
- Condition: Worn
- Location: T/R
- Part time: 244 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAMINATED TAIL ROTOR BEARING, ELASTOMERICS WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNITS 4 EACH, CORRECTED PROBLEM.
